# SDR ASAA2014040107408

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,649 hours, 2,429 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: EM174482
- Condition: Intermittent
- Location: Nr 2 Engine N2
- Part time: 8,649 hours, 2,529 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETER.  ACFT GROUNDED.  R & R NR 2 ENGINE N2 SPEED SENSOR IAW AMM 77-11-02.  OPS AND LEAK CHECKED GOOD.  ACCOMPLISHED EEC BITE CHECK IAW AMM 71-00-00-700-808-FOO, NO FAULTS NOTED.
